Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ketchupcraze

Help!!! Eyedrops bleached my skin

i have an eye infection and my brotherinlaw took me to buy some eye drops and when i put them on one of them dripped down my face like a tear . When I looked in the mirror minutes later that dripped tear actually bleached into my skin. I dont know what to do!? I tried washing my face and it doesnt go away. I tried putting on a mask and rinsing it off, not doing anything too. What should I do? please help! Did this chemically change my skin there and is permantly going to stay like that?

Thanks!

IPB Image

I use dan's bp, purpose soap and eucerin skin renewal moistrizer .

Share this post


Link to post
Share on other sites

Hehe. :D Obviously you used the red eye relief type of eye drops. There is a certain chemical in these that takes away inflamation, whether it be from your eyes or red skin. (Your skin is inflamed from the BP).

This happened to me once, too! It will go away in anywhere from a few hours to a day.

:dance:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×